Differential and Integral Equations

Periodic solutions of forced second order equations with the oscillatory time map

Ding Bian Qian and Jian Gong You

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 4 (1993), 793-806.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370032234

Mathematical Reviews number (MathSciNet)
MR1222301

Zentralblatt MATH identifier
0782.34049

Subjects
Primary: 34C25: Periodic solutions

Citation

Qian, Ding Bian; You, Jian Gong. Periodic solutions of forced second order equations with the oscillatory time map. Differential Integral Equations 6 (1993), no. 4, 793--806. https://projecteuclid.org/euclid.die/1370032234


Export citation